Welcome, Guest. Please login or register.
August 08, 2020, 07:40:19 am

Login with username, password and session length


Members
  • Total Members: 35451
  • Latest: Rhn124
Stats
  • Total Posts: 755527
  • Total Topics: 63824
  • Online Today: 262
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 0
Guests: 240
Total: 240

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: advise required  (Read 277 times)

0 Members and 1 Guest are viewing this topic.

Offline iamindie

  • New Member
  • Posts: 2
advise required
« on: July 30, 2020, 07:50:41 am »
i am 57
last Sept i diagnosed HIV+
and i started taking Zidolam (Lamivudine (150mg) + Zidovudine (300mg)) two times a day after meal and Naivex (Dolutegravir 50mg)one time daily at night after meal


my HIV viral load is 70
%CD3+/CD45+      75.3
Absolute CD3+     812
%CD3+/CD4+      34.6
Absolute CD4+     373

But the medicine is affecting my liver
my SGPT is 148.20
ang SGOT is 97.40

Please suggest what should i do

Offline Expat1

  • Member
  • Posts: 357
Re: advise required
« Reply #1 on: July 31, 2020, 05:07:55 am »
It is probably the AZT.

Dr could switch it out with Tenofovir.

Dolutegravir can be given as a 2 drug combo with just the lamivudine.

I am not a doctor.  Consult you doctor on those options.

How far above normal are your liver tests. Ok.  About 2.5X and 4.5x.

Not uncommon when starting.  It happened to me when I started ART.  Dr just kept real close tabs on it for a month and it returned to Normal levels.  He also checked for Hep A, B, and C.  Asked about alcohol consumption.l

I really can't drink while on ART. 
« Last Edit: July 31, 2020, 05:14:13 am by Expat1 »

Offline joemutt

  • Member
  • Posts: 1,138
Re: advise required
« Reply #2 on: July 31, 2020, 06:57:38 am »
I suggest you talk to a doctor.

Offline iamindie

  • New Member
  • Posts: 2
Re: advise required
« Reply #3 on: August 01, 2020, 12:16:52 am »
It is probably the AZT.

Dr could switch it out with Tenofovir.

Dolutegravir can be given as a 2 drug combo with just the lamivudine.

I am not a doctor.  Consult you doctor on those options.

How far above normal are your liver tests. Ok.  About 2.5X and 4.5x.

Not uncommon when starting.  It happened to me when I started ART.  Dr just kept real close tabs on it for a month and it returned to Normal levels.  He also checked for Hep A, B, and C.  Asked about alcohol consumption.l

I really can't drink while on ART. 

Hi expat
Thanx for reply
I don't drink
I started ART last September (2019)
And Dr checked my hepatitis A B & C, they are ok
After starting ART from Sept 2019my liver function was ok untill April 2020. Then my sgpt and sgot started increasing. But Dr stick to medicine he is giving. Now my SGPT is about 3.5 times normal and SGOT is about 2.5 times normal
Due to civic I couldn't meet Dr. Next week I will try to consult him.

Offline Expat1

  • Member
  • Posts: 357
Re: advise required
« Reply #4 on: August 02, 2020, 12:37:06 am »
My liver also had its 3x normal phase at about 6 months.

Good luck.  Your doctor seems on top of this. 

 


Terms of Membership for these forums
 

© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.